Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 50, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jun 28, 2007, 9:49 AM CDT for Bee County, Live Oak County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 28, 2007, 9:49 AM CDT (14:49 UTC)
- Expired
- Jun 28, 2007, 12:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
Counties Bee County, TX, Live Oak County, TX
The radar
The Corpus Christi radar (KCRP), 79 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 10:17 AM CDT | FLASH FLOOD | 10 E George West, TX | WATER OVER HIGHWAY 59 GOING TO BEE COUNTY |
| Jun 28, 10:17 AM CDT | FLASH FLOOD | 5 E Oakville, TX | COUNTY ROAD 299C BETWEEN FM 1203 AND FM 1358 A CREEK IS OVER ITS BANK ONTO THE ROAD COVERING IT WITH SEVERAL INCHES OF WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 2.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 913 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KCRP 281451 FFWCRP TXC025-297-281745- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 949 AM CDT THU JUN 28 2007 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN BEE COUNTY IN SOUTH TEXAS CENTRAL LIVE OAK COUNTY IN SOUTH TEXAS * UNTIL 1245 PM CDT * AT 944 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED NEARLY STATIONARY THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED 2 TO 4 INCHES HAS FALLEN ACROSS THE AREA WITH AN ADDITIONAL 2 TO 4 INCHES LIKELY. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BEEVILLE...GEORGE WEST...THREE RIVERS...OAKVILLE...PAWNEE AND RAY POINT. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 2868 9790 2832 9771 2824 9825 2863 9828 $$ BB
1 follow-up statement
000 WGUS74 KCRP 281650 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1146 AM CDT THU JUN 28 2007 TXC025-297-281745- BEE-LIVE OAK- INCLUDING THE CITIES OF...BEEVILLE...GEORGE WEST...THREE RIVERS 1146 AM CDT THU JUN 28 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR NORTHWESTERN BEE AND CENTRAL LIVE OAK COUNTIES... AT 1017 AM CDT...A COOPERATIVE OBSERVER IN LIVE OAK COUNTY REPORTED THAT A CREEK WAS OVER ITS BANKS AND COVERING COUNTY ROAD 299C... BETWEEN FARM-TO-MARKET ROADS 1203 AND 1358. DOPPLER RADAR CONTINUES TO INDICATE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE WARNED AREA...YET DECREASING IN INTENSITY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RAY POINT AND PAWNEE DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 2868 9790 2832 9771 2824 9825 2863 9828 $$ 87
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 9:18 AM CDT, 31 minutes earlier.
Area forecast discussion, Jun 28, 9:18 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 918 AM CDT THU JUN 28 2007 .UPDATE...SATELLITE WINDS/PERSISTENT PCPN OVR THE NORTH CNTRL CWFA VALIDATE THE GFS/NAM GENERAL PSN OF THE UPPER TROUGH AXIS. CONCUR WITH THE GFS/NAM THAT THIS UPPER SYSTEM WL REMAIN QUASI-STATIONARY THROUGH THIS AFTN. UPPER FORCING WL COMBINE WITH COPIOUS MSTR AND INSTABILITY TO GENERATE ADDITIONAL CONVECION THIS AFTN. WL RETAIN THE CURRENT POP CONFIGURATION. WL INTRODUCE LOCALLY HEAVY RAIN TO THE FCST. BASED ON THE RECENT/CURRENT RAIN...WL MAKE ADJUSTMENTS TO MAX TEMPS FOR THIS AFTN. EXPECT WIND/SEAS TO REMAIN BELOW SCA TDA OVR THE WATERS. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 90 76 89 75 89 / 30 30 30 20 50 VICTORIA 90 74 89 73 89 / 50 30 40 20 50 LAREDO 93 75 89 76 94 / 30 70 40 40 30 ALICE 93 75 91 74 92 / 50 40 40 30 50 ROCKPORT 90 78 89 78 90 / 30 30 30 20 50 COTULLA 89 72 85 72 91 / 50 70 50 50 40 KINGSVILLE 92 76 90 74 92 / 40 30 40 20 50 NAVY CORPUS 90 79 89 78 89 / 30 30 30 20 50 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && WC/87...SHORT TERM
Hazardous weather outlook, Jun 28, 5:29 AM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 529 AM CDT THU JUN 28 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-291030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 529 AM CDT THU JUN 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO LIKELY SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. THE MAIN CONCERN FROM THESE SHOWERS AND THUNDERSTORMS WILL BE LOCALLY HEAVY RAINFALL. ALTHOUGH THE POTENTIAL FOR HEAVY RAINFALL WILL EXIST OVER ALL OF SOUTH TEXAS...THE PRIMARY AREA WILL BE GENERALLY NORTH AND WEST OF A FREER TO GEORGE WEST LINE...MAINLY LATE THIS AFTERNOON AND TONIGHT WHERE RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE EXPECTED WITH ISOLATED AMOUNTS IN EXCESS OF 4 INCHES POSSIBLE. A FLOOD WATCH MAY BE REQUIRED FOR TONIGHT IF CONDITIONS WARRANT. RAINFALL AMOUNTS WILL BE LOWER FARTHER SOUTH AND EAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH FRIDAY NIGHT...WITH THE BEST CHANCE ACROSS THE WESTERN AREAS...AS AN UPPER LEVEL DISTURBANCE AFFECTS THE REGION. FOR THE REST OF THE PERIOD...SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED EACH DAY THROUGH WEDNESDAY. THESE SHOWERS WILL PRIMARILY BE ASSOCIATED WITH DAYTIME HEATING AND THE SEA BREEZE BOUNDARY...MAINLY ACROSS THE EASTERN PORTIONS OF THE CWFA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW/KRR
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 6:40 AM CDT | Flash Flood Warning | CRP | Bee, Live Oak | 3 hr |
| Jun 28, 11:34 AM CDT | Flash Flood Watch | CRP | Bee, Duval, Goliad, La Salle, Live Oak, McMullen and 1 more | 28 hr |
| Jun 28, 12:52 PM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 3 hr |
| Jun 28, 3:31 PM CDT | Flash Flood Warning | CRP | Duval, Webb | 3 hr |
| Jun 28, 4:34 PM CDT | Flash Flood Warning | CRP | Victoria | 116 min |
| Jun 28, 4:50 PM CDT | Flash Flood Warning | CRP | Duval | 115 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.